Upper semicontinuity of isotropy and automorphism groups.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 533-546
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__292_2_164927,
author = {Daowei Ma},
title = {Upper semicontinuity of isotropy and automorphism groups.},
journal = {Mathematische Annalen},
pages = {533--546},
year = {1992},
volume = {292},
number = {2},
zbl = {0738.32019},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164927/}
}
Daowei Ma. Upper semicontinuity of isotropy and automorphism groups.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 533-546. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164927/